# SDR AALA201712139006

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 41,845 hours, 29,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2911
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,836 hours, 29,974 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY LIGHTS POWER SUPPLY FAILED DURING L2 SLIDE CHANGE. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
